# SDR CA050609003

- Difficulty date: March 18, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 9,344 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7323 · Turbine Governor
- Part: Limit Switch
- Part number: 430123507
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVER SPEED LIMITER TEST, ENGINE NG OSCILLATING 10 PERCENT, FOLLOWED BY TOT AND ITT REPLACED OVER SPEED LIMITER - PROBLEM CORRECTED.
